Open Access
Translator Disclaimer
2013 Asymptotic Behavior of a Chemostat Model with Stochastic Perturbation on the Dilution Rate
Chaoqun Xu, Sanling Yuan, Tonghua Zhang
Abstr. Appl. Anal. 2013(SI59): 1-11 (2013). DOI: 10.1155/2013/423154

Abstract

We present a stochastic simple chemostat model in which the dilution rate was influenced by white noise. The long time behavior of the system is studied. Mainly, we show how the solution spirals around the washout equilibrium and the positive equilibrium of deterministic system under different conditions. Furthermore, the sufficient conditions for persistence in the mean of the stochastic system and washout of the microorganism are obtained. Numerical simulations are carried out to support our results.

Citation

Download Citation

Chaoqun Xu. Sanling Yuan. Tonghua Zhang. "Asymptotic Behavior of a Chemostat Model with Stochastic Perturbation on the Dilution Rate." Abstr. Appl. Anal. 2013 (SI59) 1 - 11, 2013. https://doi.org/10.1155/2013/423154

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 06161333
MathSciNet: MR3034982
Digital Object Identifier: 10.1155/2013/423154

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI59 • 2013
Back to Top